# SDR 95ZZZX1336

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1048Y
- Make and model: Skrsky S61A
- Aircraft serial: 61161
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 6117030201041
- Condition: Cracked
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE SKIN CRACK OUTBOARD SIDE APPROXIMATELY 20 INCHES FROM ROOT END OF BLADE.  RECOMMENDATIONS - CLEAN AND INSPECT DAILY PER SIKORSKY INSPECTION PROGRAM.
